Valerian overdose: A case report

L. B. Willey, S. P. Mady, D. J. Cobaugh, P. M. Wax

Research output: Contribution to journalArticle

57 Scopus citations

Abstract

We present the first reported case of valerian (Valeriana officianalis) overdose. This herb is popular as a sedative but little is known about its toxic effects. The patient presented with mild symptoms, all of which resolved within 24 h. Valerian overdose, at approximately 20 times the recommended therapeutic dose, appears to be benign.

Original languageEnglish (US)
Pages (from-to)364-365
Number of pages2
JournalVeterinary and Human Toxicology
Volume37
Issue number4
StatePublished - Jan 1 1995

ASJC Scopus subject areas

  • Toxicology
  • veterinary(all)
  • Health, Toxicology and Mutagenesis

Fingerprint Dive into the research topics of 'Valerian overdose: A case report'. Together they form a unique fingerprint.

  • Cite this

    Willey, L. B., Mady, S. P., Cobaugh, D. J., & Wax, P. M. (1995). Valerian overdose: A case report. Veterinary and Human Toxicology, 37(4), 364-365.